advertisement
Question
Posted by: zee | 2007/02/26

yasmin- bleeding

just had my first baby, gynie subscribed Yasmin contraceptive to me 26days ago, started taking them as my period started like he told me. the problem is since if started taking them i have not stopped bleeding, sometimes its quite a bit of blood. surely that is not normal,?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few months for your body to adjust to the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement